# SDR CA021128002

- Difficulty date: November 10, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 30,878 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7320 · Fuel Controlling System
- Part: Rod
- Part number: 87620097021
- Condition: Misinstalled
- Location: Hmu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 'L' CHECK IT WAS NOTICED THAT NR 2 ENGINE POWER LEVER APPEARED TO NOT MAKE FULL FORWARD TRAVEL. UPON INVESTIGATION, FOUND POWER LEVER BINDING AT FULL PWR SETTING DUE TO HMU TO PCU POWER LEVER  ROD ASSEMBLY INSTALLED ON WRONG SIDE OF HMU PWR LEVER. POWER LEVER ROD ASSEMBLY REINSTALLED ON CORRECT SIDE IAW DASH 8 MM CH 76-10-00 FIG 206 PG 218.
